# SDR AWXA200300058

- Difficulty date: December 23, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3611
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK FUSELAGE SKIN PANELS BELOW L/H HORIZONTAL STABILIZER BS 1862 WERE FOUND CHAFED FROM STAB SLIDING SEAL. MAINTENANCE BLENDED CHAFED AREA AND FOUND MATERIAL LOSS OUT OF LIMITS PER B757-200 SRM 53-80-01, PG. 103; REMOVED 2 EACH CHAFED FUSELAGE SKIN PANELS AT BS 1862; FABRICATED 2 EACH NEW REPLACEMENT PANELS; INSTALLED NEW REPAIR PARTS IAW AWA E.R. 19-5381-03002-ES1
